# SDR CALA2025061905708

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 65,172 hours, 27,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS SLIDE MATERIAL HANGING BELOW THE COVER.  REMOVED DOOR 1R SLIDE ASSY, PROPERLY POSITIONED Z FOLD OF THE GIRT MATERIAL, CLOSED AND REINSTALLED SLIDE ASSY PER AMM25-66-01. VERIFIED PROPER INSTALLATION OF DOOR SLIDE.
